Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Groups of prime power order as Frobenius-Wielandt complements


Author: Carlo M. Scoppola
Journal: Trans. Amer. Math. Soc. 325 (1991), 855-874
MSC: Primary 20D15; Secondary 20C15, 20D40
MathSciNet review: 998129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the Sylow subgroups of a Frobenius complement are cyclic or generalized quaternion. In this paper it is shown that there are no restrictions at all on the structure of the Sylow subgroups of the Frobenius-Wielandt complements that appear in the well-known Wielandt's generalization of Frobenius' Theorem. Some examples of explicit constructions are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15, 20C15, 20D40

Retrieve articles in all journals with MSC: 20D15, 20C15, 20D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0998129-1
PII: S 0002-9947(1991)0998129-1
Article copyright: © Copyright 1991 American Mathematical Society